# SDR AT0100014

- Difficulty date: January 9, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED FLOOR SUPPORT AT RBL 12 BS 344 - 360.  REMOVED, FABRICATED, AND INSTALLED REPAIR IAW B737 SRM 51-40-4.
